Beechams breathe clear honey & lemon
This item is currently unavailable for ordering.
What are they for?
Beechams Breathe Clear Hot Honey & Lemon Menthol powder for oral solution provides relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.
Ingredients: Paracetamol 600 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses
Each Sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product contains 40 mg of Vitamin C, Also includes Sucrose and Aspartame (E 951), Sodium content 0.12 g per sachet, See enclosed leaflet for further information
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.